zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The extension of the Jacobi elliptic function rational expansion method. (English) Zbl 1111.35069
Summary: Using a new ansätz, we extend the Jacobi elliptic function rational expansion method and apply it to the asymmetric Nizhnik-Novikov-Veselov equations and the Davey-Stewartson equations. With the aid of symbolic computation, we construct more new Jacobi elliptic doubly periodic wave solutions and the corresponding solitary wave solutions and triangular functional (singly periodic) solutions.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
37K20Relations of infinite-dimensional systems with algebraic geometry, etc.
35-04Machine computation, programs (partial differential equations)
Software:
Maple
WorldCat.org
Full Text: DOI
References:
[1] Ablowitz, M. J.; Clarkson, P. A.: Soliton, nonlinear evolution equations and inverse scattering. (1991) · Zbl 0762.35001
[2] Matveev, V. B.; Salle, M. A.: Darbooux transformation and soliton. (1991) · Zbl 0744.35045
[3] Lou, S. Y.; Lu, J. Z.: Special solutions from the variable separation approach: the Davey -- Stewartson equation. J phys A 29, 4209-4215 (1996) · Zbl 0899.35101
[4] Lou, S. Y.: On the coherent structures of the Nizhnik -- Novikov -- Veselov equation. Phys lett A 277, 94-100 (2000) · Zbl 1273.35264
[5] Lou, S. Y.; Ruan, H. Y.: Revisitation of the localized excitations. J phys A 34, 305-316 (2001) · Zbl 0979.37036
[6] Chen, Y.; Li, B.; Zhang, H. Q.: Auto-Bäcklund transformation and exact solutions for modified nonlinear dispersive $mK(m,n)$ equations. Chaos, solitons fract 17, 693-698 (2003) · Zbl 1030.37049
[7] Li, B.; Chen, Y.; Zhang, H. Q.: Auto-Bäcklund transformation and exact solutions for compound KdV-type and compound KdV Burgers-type equations with nonlinear terms of any order. Phys lett A 305, 377-382 (2002) · Zbl 1005.35079
[8] Wang, M. L.; Zhou, Y. B.; Li, Z. B.: Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics. Phys lett A 216, 67-75 (1996) · Zbl 1125.35401
[9] Parkes, E. J.; Duffy, B. R.: An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations. Comput phys commun 98, 288-300 (1996) · Zbl 0948.76595
[10] Parkes, E. J.; Duffy, B. R.: Travelling solitary wave solutions to a compound KdV -- Burgers equation. Phys lett A 229, 217-220 (1997) · Zbl 1043.35521
[11] Gao, Y. T.; Tian, B.: Generalized hyperbolic-function method with computerized symbolic computation to construct the solitonic solutions to nonlinear equations of mathematical physics. Comput phys commun 133, 158-164 (2001) · Zbl 0976.65092
[12] Fan, E. G.: A direct approach with computerized symbolic computation for finding a series of traveling waves to nonlinear equations. Comput phys commun 153, 17-30 (2003) · Zbl 1196.35182
[13] Fan, E. G.: A series of travelling wave solutions for two variant Boussinesq equations in shallow water waves. Chaos, solitons fract 15, 559-566 (2003) · Zbl 1031.76008
[14] Fan, E. G.: Travelling wave solutions in terms of special functions for nonlinear coupled evolution systems. Phys lett A 300, 243-249 (2002) · Zbl 0997.34007
[15] Fu, Z. T.; Liu, S. K.; Liu, S. D.: The JEFE method and periodic solutions of two kinds of nonlinear wave equations. Commun nonlinear sci numer simulat 8, 67-75 (2003) · Zbl 1018.35066
[16] Fu, Z.; Liu, S. K.; Liu, S. D.: New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations. Phys lett A 290, 72-76 (2001) · Zbl 0977.35094
[17] Liu, S. K.: Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations. Phys lett A 289, 69-74 (2001) · Zbl 0972.35062
[18] Fan, E. G.; Benny, Y. C. Hon: Double periodic solutions with Jacobi elliptic functions for two generalized Hirota -- satsuma coupled KdV systems. Phys lett A 292, 335-337 (2002) · Zbl 1098.35559
[19] Fan, E. G.; Zhang, J.: Applications of the Jacobi elliptic function method to special-type nonlinear equations. Phys lett A 305, 383-392 (2002) · Zbl 1005.35063
[20] Yan, Z. Y.: Abundant families of Jacobi elliptic function solutions of the (2+1)-dimensional integrable Davey -- Stewartson-type equation via a new method. Chaos, solitons fract 18, 299-309 (2003) · Zbl 1069.37060
[21] Yan, Z. Y.: The extended Jacobian elliptic function expansion method and its application in the generalized Hirota -- satsuma coupled KdV system. Chaos, solitons fract 15, 575-583 (2003) · Zbl 1037.35074
[22] Wang, Q.; Chen, Y.; Zhang, H. Q.: A new Jacobi elliptic function rational expansion method and its application to (1+1)-dimensional dispersive long wave equation. Chaos solitons fract 23, 477-483 (2005) · Zbl 1072.35510
[23] Chen, Y.; Wang, Q.; Li, B.: Jacobi elliptic function rational expansion method with symbolic computation to construct new doubly-periodic solutions of nonlinear evolution equations. Z naturforsch 59a, 529-536 (2004)
[24] Chen, Y.; Wang, Q.: A series of new double periodic solutions to a (2+1)-dimensional asymmetric Nizhnik -- Novikov -- Veselov equation. Chin phys 13, 1796-1800 (2004)
[25] Lou, S. Y.: Conformal invariance and integrable models. J phys A: math gen 30, 4803-4814 (1997) · Zbl 0924.35154
[26] Chandrasekharan, K.: Elliptic function. (1978)
[27] Patrick, D. V.: Elliptic function and elliptic curves. (1973) · Zbl 0261.33001
[28] Wang, Z. X.; Xia, X. J.: Special functions. (1989)